# SDR CALA2025011001861

- Difficulty date: January 9, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N27957
- Make and model: Boeing 787-9
- Aircraft serial: 36409
- Aircraft time: 42,479 hours, 4,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PROCEDURE - EMERGENCY PROXIMITY LIGHT FROM SEAT 30D DOES NOT COME ON DURING TEST. REPLACED FLOOR PRIMITY LIGHT IN REF TO AMM 33-51-06-00A-520A-A AND AMM 33-51-06-00A-720A-A. ITEM OK AFTER TEST.
